3 doctors weighed in:

Is there any common (otc) drug/medicine like aspirin or tylenol (acetaminophen) that will kill you in high doses?

3 doctors weighed in
Dr. Donald Alves
Emergency Medicine
1 doctor agrees

In brief: Everything

In high enough doses, essentially every medicine becomes a toxin / poison.
There is a toxicology book that addresses this: "the dose makes the poison.".

In brief: Everything

In high enough doses, essentially every medicine becomes a toxin / poison.
There is a toxicology book that addresses this: "the dose makes the poison.".
Dr. Donald Alves
Dr. Donald Alves
Thank
1 comment
Dr. Glenn Burns
Aspirin and Tylenol are both very dangerous in her high doses. As Dr Alves said, the dose makes the poison. Some things can be very dangerous at lower levels. If you worry you have taken to much, call Poison Control at 800-222-1222. It's a free call.
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors